Comportamiento cualitativo de las soluciones de ecuaciones diferenciales sin la condición signum



Document title: Comportamiento cualitativo de las soluciones de ecuaciones diferenciales sin la condición signum
Journal: Revista integración
Database: PERIÓDICA
System number: 000208731
ISSN: 0120-419X
Authors: 1
Institutions: 1Universidad de Oriente, Facultad de Matemática y Computación, Santiago de Cuba. Cuba
Year:
Season: Ene-Jun
Volumen: 17
Number: 1
Pages: 11-25
Country: Colombia
Language: Español
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Variedades bandera,
Torneos,
Estructuras parabólicas,
Estructuras cuasicomplejas
Keyword: Mathematics,
Pure mathematics,
Flag manifolds,
Tournaments,
Parabolic structures,
Quasicomplex structures
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).